# SDR YENA20110705293

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 43,303 hours, 16,362 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX620850
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 38,008 hours, 14,118 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT  678 LAX-JFK, CREW DECLARED EMERGENCY DUE TO AUTO BRAKE AND NORMAL BRAKE SYSTEM INOP AFTER GEAR EXTENSION.  ALTERNATE BRAKES WORKED OK WITH NO OTHER INDICATIONS ON ECAM.  FOUND DELTA P ON GREEN HP FILTER POPPED.  REMOVED AND REPLACED GREEN HP FILTER, CASE DRAIN FILTER AND NR 1 HYD PUMP GREEN SYS IAW 29-11-51-04.  OPS AND LEAK CHECK GOOD IAW 29-11-00.
